Header

UZH-Logo

Maintenance Infos

On some model diffusion problems with a nonlocal lower order term


Chang, N; Chipot, M (2003). On some model diffusion problems with a nonlocal lower order term. Chinese Annals of Mathematics. Series B, 24(2):147-166.

Abstract

The authors consider a class of nonlinear parabolic problems where the lower order term is depending on a weighted integral of the solution, and address the issues of existence, uniqueness, stationary solutions and in some cases asymptotic behaviour.

Abstract

The authors consider a class of nonlinear parabolic problems where the lower order term is depending on a weighted integral of the solution, and address the issues of existence, uniqueness, stationary solutions and in some cases asymptotic behaviour.

Statistics

Citations

7 citations in Web of Science®
7 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Nonlocal problems; Elliptic equations; Parabolic equations; Asymptotic behaviour; Stationary problems
Language:English
Date:2003
Deposited On:10 Jun 2010 14:16
Last Modified:05 Apr 2016 13:25
Publisher:World Scientific Publishing
ISSN:0252-9599
Additional Information:http://www.worldscinet.com/cam
Publisher DOI:https://doi.org/10.1142/S0252959903000153
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1982061

Download

Full text not available from this repository.
View at publisher